MathSciNet Relay Station
MathSciNet bibliographic data
MR146868 (26 #4387) 60.20
Tucker, Howard G. Absolute continuity of infinitely divisible distributions. Pacific J. Math. 12 1962 1125–1129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement